Weird side effects from medication

My doctor switched my medication last week so I anticipated that I may have to deal with new side effects this week. I never imagined that the side effect would be itching! Very weird. I feel like my whole body is on fire and I just want to scratch everything. I looked at my medication information, and sure enough, there it was under “rare side effects.” Sometimes I wonder why I am often the special one who gets these rare side effects.  Perhaps I’m not that special after all, maybe these side effects are actually not that rare? 
It reminds me of those medication commercials you see all the time, the ones that treat a mostly benign condition such as dry eyes or restless leg syndrome. Often these medications come with side effects such as nausea, headache, bowel problems, heart problems, lung problems, you name it. My husband has restless leg syndrome, but he decided it didn’t bother him nearly enough to have to deal with the long list of side effects.  I often wonder who in their right mind would take these medications if they have such awful side effects? But here I am, taking medication with side effects, and I haven’t stopped the meds yet. Hmmmm. 

Facebook Comments

One thought on “Weird side effects from medication

  1. 672234 808945 You created some decent points there. I looked on the internet for the problem and located most individuals will go along with together with your site. 124389

Leave a Reply

Your email address will not be published. Required fields are marked *